# SDR DALA2021092105654

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 78,798 hours, 10,416 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 OXYGEN PANEL MASK DEPLOYED LOCATION 901. CORRECTIVE ACTION: CANISTER NOT FIRED. CLEANED AND STOWED MASK PER CMM 25-25-04. (1951947)
